# SDR C8GA20040011

- Difficulty date: July 13, 2004
- Submitted: July 16, 2004
- Operation: Air carrier
- Aircraft: N713AA
- Make and model: Boeing 727-2J0
- Aircraft serial: 22469
- Aircraft time: 54,602 hours, 29,595 cycles
- Engine: Pwa JT8D15
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Obstructed
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING TAKE-OFF ROLL, UNABLE TO REACH TARGET TAKE-OFF EPR SETTING ON NR 1 ENGINE. ABORTED TAKE-OFF AND RETURNED TO BLOCKS. UPON RETURNED TO BLOCKS, TROUBLESHOOT THE EPR SYSTEM AND FOUND THE PT-2 INLET OBSTRUCTED. CLEARED OBSTRUCTION BUT EPR READING CONTINUES INDICATING HIGH DURING ENGINE RUN. DEFERRED THE NR 1 ENGINE EPR SYSTEM IAW MEL 77-1-1. AIRCRAFT RETURNED TO SERVICE. CLEARED MEL 77-1-1 ON 7/13/2004 UPON ARRIVING,  CLEARED THE OBSTRUCTION ON THE PT-2 LINE AND PERFORMED THE NR 1 ENGINE EPR SYSTEMS CHECKS IAW MM 77-10-0 AND 72-00-0. GROUND RUN CHECKS GOOD AND MEL 77-1-1 WAS CLEARED AND THE AIRCRAFT RETURNED TO SERVICE.
